RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 789–792 (Mi mz600)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Reducibility of a Class of Operator Functions to Block-Diagonal Form

G. A. Kurinaa, G. V. Martynenkob

a Voronezh State Academy of Forestry Engineering
b Voronezh State University

DOI: https://doi.org/10.4213/mzm600

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 744–748

Bibliographic databases:

UDC: 517.9
Received: 17.10.2001

Citation: G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Mat. Zametki, 74:5 (2003), 789–792; Math. Notes, 74:5 (2003), 744–748

Citation in format AMSBIB
\Bibitem{KurMar03}
\by G.~A.~Kurina, G.~V.~Martynenko
\paper Reducibility of a Class of Operator Functions to Block-Diagonal Form
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 789--792
\mathnet{http://mi.mathnet.ru/mz600}
\crossref{https://doi.org/10.4213/mzm600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042838}
\zmath{https://zbmath.org/?q=an:1130.47302}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 744--748
\crossref{https://doi.org/10.1023/B:MATN.0000009008.68588.b3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz600
  • https://doi.org/10.4213/mzm600
  • http://mi.mathnet.ru/eng/mz/v74/i5/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Kurina, GA, “Asymptotics of solutions of periodic problem for generalized nonlinear Hamiltonian system singularly perturbed by a matrix”, Journal of Dynamical and Control Systems, 14:3 (2008), 359  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Alatancang, W, “Structure of the spectrum of infinite dimensional Hamiltonian operators”, Science in China Series A-Mathematics, 51:5 (2008), 915  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Azizov T.Ya., Dijksma A., Gridneva I.V., “Conditional Reducibility of Certain Unbounded Nonnegative Hamiltonian Operator Functions”, Integr. Equ. Oper. Theory, 73:2 (2012), 273–303  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Wang H., Alatancang, Huang J.-j., “Completeness of System of Root Vectors of Upper Triangular Infinite-Dimensional Hamiltonian Operators Appearing in Elasticity Theory”, Appl. Math. Mech.-Engl. Ed., 33:3 (2012), 385–398  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Huang J., Guo X., Huang Y., Alatancang, “Generalized Inverse of Upper Triangular Infinite Dimensional Hamiltonian Operators”, Algebr. Colloq., 20:3 (2013), 395–402  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:262
    Full text:95
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020